BibTeX record journals/iandc/Mandelbaum76

download as .bib file

@article{DBLP:journals/iandc/Mandelbaum76,
  author    = {David M. Mandelbaum},
  title     = {On a Class of Nonlinear Arithmetic Codes that Are Easy to Decode},
  journal   = {Inf. Control.},
  volume    = {30},
  number    = {2},
  pages     = {151--168},
  year      = {1976},
  url       = {https://doi.org/10.1016/S0019-9958(76)90325-9},
  doi       = {10.1016/S0019-9958(76)90325-9},
  timestamp = {Fri, 12 Feb 2021 22:16:01 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Mandelbaum76.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics